Structured populations with diffusion and Feller conditions

Agnieszka Bartłomiejczyk , Henryk Leszczyński

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński IM
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesMathematical Biosciences and Engineering, ISSN 1547-1063
Issue year2016
Vol13
No2
Pages261-279
Publication size in sheets0.9
Keywords in Englishsize-structured model, Feller boundary condition, diffusion, size profile, maximum principle, Fourier analysis
DOIDOI:10.3934/mbe.2015002
URL http://www.aimsciences.org/journals/pdfs.jsp?paperID=11997&mode=full
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.035 (2) - 2016=1.167 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back